MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX PLUS

ACELL, INC. GENTRIX SURGICAL MATRIX PLUS
Model Number MSPL0507
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported obstruction that occurred after the initial placement of the acell device.The acell device was explanted; however it is not available for evaluation.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.We are submitting this report now, however, additional information has been requested.An update "wlll" be provided upon "reciept" of more information.
 
Event or Problem Description
On 12/6/19, acell, inc.Became aware that an acell device was explanted due to a bowel obstruction.The acell device was implanted (b)(6) 2019 and explanted on (b)(6) 2019.We are submitting this report now, however, additional information has been requested.An update "wlll" be provided upon reciept of more information.

Brand Name
GENTRIX SURGICAL MATRIX PLUS
Common Device Name
GENTRIX SURGICAL MATRIX PLUS
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr.
columbia MD 21046
MDR Report Key9538229
Report Number3005920706-2019-00023
Device Sequence Number2334442
Product Code FTM
UDI-Device Identifier00386190001226
UDI-Public(01)00386190001226(17)201130(10)014594
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberMSPL0507
Device Catalogue NumberMSPL0507
Device Lot Number014594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;